It is currently Wed Aug 23, 2017 12:16 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: second dose made me sick
PostPosted: Fri May 15, 2009 9:05 pm 
Offline
New Poster
New Poster

Joined: Fri May 15, 2009 9:01 pm
Posts: 2
first day on Suboxone took 8mg made me feel fine really good no problem 2and day took another 8mg spent the rest day sick with the worst headacke woozy and throwing up so i didnt take it today i feel allright a litle hung over kinda slighty woozy i have a high tolerance to opieates but feel like i may be sensitive to the Suboxone for some reason. my doctor wont be in till monday can u break a pill in hafe im thinking 4mg a day so the most i can have in my system is 8mg cause ive read that Suboxone can last up to 72 hours so a daily dose of 8mg would most likly really be about 16 mg in your blood stream after the second day and since the 8mg worked well for me i would want no more then 8mg max in my system at once any body have any advice when i was on methdone i took 100mg no problem i hope i can find a dose or way to dose that works any help or advice would be great


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 15, 2009 10:33 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
It sounds to me like you are getting too much opiate stimulation; that often causes nausea. The thing to do is go down to a low dose-- 4 or 8 mg per day-- and take that daily until you are tolerating it well. Then go up by about 4 mg, and if you tolerate that, then go up by 4 more. There is no reason to take more than 16 mg per day.

The problem is that because of the ceiling effect and high potency, the strength of 4 mg is not that different than 16 mg.

You will probably become adjusted to it within a few days. If the nausea continues, you could try subutex; that is sometimes a little better tolerated.

What was your the dose of agonist you were recently taking? How long did you wait between the agonist and the Suboxone?


Top
 Profile  
 
 Post subject:
PostPosted: Fri May 15, 2009 11:06 pm 
Offline
New Poster
New Poster

Joined: Fri May 15, 2009 9:01 pm
Posts: 2
3 to 4 D's a day iv for the last 6months but been on and off opiates most of my adult life roxys herion ect kiced for 5 days before taking first dose at one time i was on methodone and could take 100mgs and work in hot florida sun all day no problem i have a high tolerance to most opiates thats why i was suprised such a low dose had that effect on me mabe its the other drug in it thats making me sic mabe i shoud be taking subutex


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group